一个具有阶段结构的SIS流行病模型  被引量:4

An SIS Epidemic Model with Stage-structure

在线阅读下载全文

作  者:苟清明[1] 

机构地区:[1]长江师范学院数学系,重庆涪陵408003

出  处:《四川师范大学学报(自然科学版)》2007年第5期590-593,共4页Journal of Sichuan Normal University(Natural Science)

基  金:重庆市教育委员会科学技术研究基金资助项目

摘  要:研究了一类具有阶段结构的SIS传染病模型,得到了这类模型的基本再生数R0.并证明了,如果R0<1,则无病平衡点是局部渐近稳定的;如果R0>1,则它是不稳定的,但是,地方病平衡点是局部渐近稳定的.进一步讨论了无病平衡点全局稳定和疾病持续存在的条件.In this paper, an epidemic model with stage-structure is studied. The basic reproduction number, R0, is obtained for the model. It is shown that if R0 〈 1, the disease-free equilibrium is locally asymptotically stable ; whereas if R0 〉 1, it is unstable, but the endemic equilibrium is locally asymptotically stable. Furthermore, the conditions that the disease-free equilibrium be globally as- ymptotically stable and the disease be uniformly persistent are discussed.

关 键 词:传染病模型 阶段结构 平衡点 稳定性 

分 类 号:O175.13[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象